MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2230.1989.tb01989.x

Медицинская библиотека · Clinical and experimental dermatology · 1989

Thrombotic cutaneous nodules and hepatic vein thrombosis in the anticardiolipin syndrome.

Farrant J M, Judge M, Thompson R P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A patient with the anticardiolipin syndrome presented with hepatic vein thrombosis (Budd-Chiari syndrome) and non-ulcerating, thrombotic, cutaneous nodules. This cutaneous manifestation of the anticardiolipin syndrome has not been described before, though its histological appearances resemble those of previously reported cutaneous complications, such as chronic ulceration, livedo reticularis and distal cutaneous ischaemia. Recognition of the skin lesion could allow the prevention of major systemic complications.

Для цитирования: Farrant J M, Judge M, Thompson R P. Thrombotic cutaneous nodules and hepatic vein thrombosis in the anticardiolipin syndrome.. Clinical and experimental dermatology. 1989. DOI: 10.1111/j.1365-2230.1989.tb01989.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.